# SDR FDEA201501300391

- Difficulty date: January 30, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 720 hours, 15,198 cycles
- System (JASC): 2422 · AC Inverter
- Part: Latch
- Part number: ACH70831
- Condition: Worn
- Location: Adg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ADG DEPLOYED DURING CLIMB OUT.  FLIGHT CONTINUED TO DESTINATION.   VERIFIED DOOR LINK AND ADG DOWN POSITION ARE CORRECTLY ADJUSTED IAW AMM   24-25-01-5. OPS TEST FOR ADG SNUBBER CARRIED OUT AND TESTED NORMALLY IAW AMM 24-25-04-2.
